# SDR ASOA99105

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023117001
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 17,000 FEET, CREW FELT PRESSURIZATION FALL.  PRESSURIZATION PANEL SHOWED CABIN PRESSURE CLIMBING.  PILOT DECIDED TO START A DESCENT AND CABIN ALTITUDE REACHED 10,000 ALMOST IMMEDIATELY THE ALTITUDE REACHED 14,000 FEET.  CREW PERFORMED AN EMERGENCY DESCENT AND FOLLOWED PROCEDURES OUTLINED IN QRH.  OXYGEN MASKS DROPPED AND FLIGHT RETURNED TO FLO.  AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND CARGO DOOR SEAL BLOWN OUT.  INSTALLED NEW CARGO DOOR SEAL.  PRESSURIZED AIRCRAFT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
